# SDR CA020318005

- Difficulty date: March 12, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Engine: Garrtt TFE33112UHR
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL FLOW FROM FLIGHT IDLE TO GROUND IDLE TRANSITION WAS ERRATIC CAUSING AIRCRAFT TO PULL ERRATICALLY ON LANDING. REPLACING THE FCU CORRECTED THE PROBLEM. PREVIOUSLY THERE HAD BEEN MANY ATTEMPTS TO ADJUST THE FCU WITH NO SUCCESS.
